# SDR UALA2013040402250

- Difficulty date: April 2, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 52,138 hours, 19,819 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 84
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER ELEVATOR COMPUTER (SEC) 2 INOP - F-CTL.  CREW COMMENTS: SEC 2 FAIL.  RESET OK FOR 10 MIN.  FAIL AGAIN RESET OK FOR 5 MIN.  FAIL AND LEFT OFF.  REPLACED SEC 2 COMPUTER PER AMM, OPS TEST OKAY.
